Factorization of integer-valued polynomials with square-free denominator

Giulio Peruginelli

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)197-211
JournalCommunications in algebra
Volume43
Issue number1
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Sonstiges

Cite this

Factorization of integer-valued polynomials with square-free denominator. / Peruginelli, Giulio.

In: Communications in algebra, Vol. 43, No. 1, 2015, p. 197-211.

Research output: Contribution to journalArticleResearchpeer-review

Peruginelli, Giulio. / Factorization of integer-valued polynomials with square-free denominator. In: Communications in algebra. 2015 ; Vol. 43, No. 1. pp. 197-211.
@article{1da2b37f88744873a5ec57522c60252a,
title = "Factorization of integer-valued polynomials with square-free denominator",
author = "Giulio Peruginelli",
year = "2015",
doi = "10.1080/00927872.2014.897563",
language = "English",
volume = "43",
pages = "197--211",
journal = "Communications in algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

TY - JOUR

T1 - Factorization of integer-valued polynomials with square-free denominator

AU - Peruginelli, Giulio

PY - 2015

Y1 - 2015

U2 - 10.1080/00927872.2014.897563

DO - 10.1080/00927872.2014.897563

M3 - Article

VL - 43

SP - 197

EP - 211

JO - Communications in algebra

JF - Communications in algebra

SN - 0092-7872

IS - 1

ER -